File Download
  Links for fulltext
     (May Require Subscription)
  • Find via Find It@HKUL
Supplementary

Conference Paper: H∞Model Approximation for Discrete-time Markovian Jump Systems with Mode-dependent Time Delays

TitleH∞Model Approximation for Discrete-time Markovian Jump Systems with Mode-dependent Time Delays
Authors
KeywordsTechnology: comprehensive works
Issue Date2005
PublisherIEEE. The Journal's web site is located at http://www.ieeecss.org
Citation
The 44th IEEE Conference on Decision and Control Proceedings, and the European Control Conference 2005, Seville, Spain, 12-15 December 2005, p. 6122-6127 How to Cite?
AbstractThis paper considers the problem of computing an approximation system for a discrete-time Markovian jump system with mode-dependent time delays such that the H∞norm of the error system is less than a prescribed scalar. It can be shown that the approximation system is constructed by the solutions of linear matrix inequalities (LMIs) with inverse constraints. An efficient algorithm is used to obtain the approximation system and an example is employed to demonstrate the effectiveness of the model approximation algorithm.
Persistent Identifierhttp://hdl.handle.net/10722/46620
ISSN

 

DC FieldValueLanguage
dc.contributor.authorWang, Qen_HK
dc.contributor.authorLam, Jen_HK
dc.date.accessioned2007-10-30T06:54:24Z-
dc.date.available2007-10-30T06:54:24Z-
dc.date.issued2005en_HK
dc.identifier.citationThe 44th IEEE Conference on Decision and Control Proceedings, and the European Control Conference 2005, Seville, Spain, 12-15 December 2005, p. 6122-6127en_HK
dc.identifier.issn0743-1546en_HK
dc.identifier.urihttp://hdl.handle.net/10722/46620-
dc.description.abstractThis paper considers the problem of computing an approximation system for a discrete-time Markovian jump system with mode-dependent time delays such that the H∞norm of the error system is less than a prescribed scalar. It can be shown that the approximation system is constructed by the solutions of linear matrix inequalities (LMIs) with inverse constraints. An efficient algorithm is used to obtain the approximation system and an example is employed to demonstrate the effectiveness of the model approximation algorithm.en_HK
dc.format.extent157438 bytes-
dc.format.extent10566 bytes-
dc.format.mimetypeapplication/pdf-
dc.format.mimetypetext/plain-
dc.languageengen_HK
dc.publisherIEEE. The Journal's web site is located at http://www.ieeecss.orgen_HK
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.rights©2005 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.en_HK
dc.subjectTechnology: comprehensive worksen_HK
dc.titleH∞Model Approximation for Discrete-time Markovian Jump Systems with Mode-dependent Time Delaysen_HK
dc.typeConference_Paperen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0743-1546&volume=&spage=6122&epage=6127&date=2005&atitle=H∞Model+Approximation+for+Discrete-time+Markovian+Jump+Systems+with+Mode-dependent+Time+Delaysen_HK
dc.description.naturepublished_or_final_versionen_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats